# SDR DHL9671508C

- Difficulty date: July 8, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Angle
- Condition: Chafed
- Location: Bs 1183
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CHECK, AFT SIDE OF STA 1183 BULKHEAD HORIZONTAL Z-ANGLE AT RBL 22  HAS BEEN CHAFED BY VERTICAL FRAME ANGLE.  INSTALLED ANGLE REPAIR PER SRM 51-40-3, 1.25  INCHES BY 1 INCH.
